Alert archive / California / Wind Advisories in 2006

Wind Advisory 31, NWS San Diego, CA

December 1, 20064 counties in California

NWS San Diego, CA issued this wind advisory at Dec 1, 2006, 1:49 PM PST for 4 counties in California. It took effect at Dec 2, 2006, 12:00 AM PST. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Dec 1, 2006, 1:49 PM PST (21:49 UTC)
In effect from
Dec 2, 2006, 12:00 AM PST
Expired
Dec 3, 2006, 4:00 PM PST
In force
40 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2006-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2006-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5273 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 012149
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
149 PM PST FRI DEC 1 2006

...MORE SANTA ANA WINDS ACROSS SOUTHERN CALIFORNIA THIS
WEEKEND...

.HIGH PRESSURE REBUILDING OVER THE GREAT BASIN TONIGHT WILL BRING
ANOTHER ROUND OF GUSTY SANTA WINDS THROUGH SUNDAY. NORTHEAST WINDS
FROM 15 TO 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP TONIGHT IN
THE MOUNTAIN PASSES AND CONTINUE THROUGH SATURDAY MORNING. A WIND
ADVISORY HAS BEEN ISSUED FOR THE MOUNTAINS AND THE INLAND EMPIRE
FROM MIDNIGHT TONIGHT THROUGH 4 PM SATURDAY.

THE STRONGEST SANTA ANA WINDS WILL ARRIVE LATE SATURDAY AFTERNOON
AND CONTINUE THROUGH SUNDAY WHEN THE UPPER LEVEL WIND SUPPORT AND
OFFSHORE PRESSURE GRADIENTS REACH THEIR PEAK. WINDS FROM 20 TO 40
MPH WITH GUSTS IN EXCESS OF 65 MPH POSSIBLE SATURDAY NIGHT AND
SUNDAY. A HIGH WIND WATCH HAS BEEN ISSUED FOR THE MOUNTAINS AND
THE VALLEYS FROM 4 PM SATURDAY THROUGH 6 PM SUNDAY.


CAZ048-055>058-020800-
/O.NEW.KSGX.WI.Y.0031.061202T0800Z-061203T0000Z/
/O.NEW.KSGX.HW.A.0005.061203T0000Z-061204T0200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-
149 PM PST FRI DEC 1 2006

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM PST
SATURDAY...
...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM PST SATURDAY.
NORTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH THROUGH THE MOUNTAIN
PASSES TONIGHT...GUSTING AT TIMES TO 45 MPH. THE STRONG WINDS WILL
CONTINUE THROUGH SATURDAY AFTERNOON.

EVEN STRONGER WINDS ARE EXPECTED SATURDAY EVENING THROUGH
SUNDAY AFTERNOON...AND A HIGH WIND WATCH HAS BEEN ISSUED FOR THIS
TIME PERIOD. STRONG...POTENTIALLY DAMAGING SANTA ANA WINDS FROM 20
TO 40 MPH WITH GUSTS IN EXCESS OF 65 MPH ARE POSSIBLE IN AND
BELOW THE MOUNTAIN PASSES. THE STRONG WINDS WILL MAKE TRAVEL
DIFFICULT THROUGH THE MOUNTAINS THIS WEEKEND...ESPECIALLY FOR HIGH
PROFILE VEHICLES. IN ADDITION...VISIBILITIES WILL BE REDUCED IN
BLOWING DUST AND SAND AT TIMES.

$$

CAZ050-020800-
/O.NEW.KSGX.HW.A.0005.061203T0000Z-061204T0200Z/
SAN DIEGO COUNTY VALLEYS-
149 PM PST FRI DEC 1 2006

...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
AFTERNOON. 

STRONG SANTA WINDS ARE EXPECTED SATURDAY EVENING THROUGH SUNDAY
AFTERNOON. STRONG...POTENTIALLY DAMAGING SANTA ANA WINDS FROM 20
TO 40 MPH WITH GUSTS IN EXCESS OF 65 MPH ARE EXPECTED IN AND BELOW
THE MOUNTAIN PASSES AND FOOTHILLS. THE STRONG WINDS WILL MAKE
TRAVEL DIFFICULT THROUGH THE MOUNTAINS THIS WEEKEND...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...VISIBILITIES WILL BE
REDUCED IN BLOWING DUST AND SAND AT TIMES.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
65 MPH OR STRONGER MAY OCCUR.

$$

MOEDE
6 follow-up statements
000 
WWUS76 KSGX 020758
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1158 PM PST FRI DEC 1 2006

...MORE SANTA ANA WINDS ACROSS SOUTHERN CALIFORNIA THIS WEEKEND...

.HIGH PRESSURE REBUILDING OVER THE GREAT BASIN OVERNIGHT WILL BRING
ANOTHER ROUND OF GUSTY SANTA WINDS THROUGH SUNDAY. NORTHEAST WINDS
FROM 15 TO 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP TONIGHT IN THE
MOUNTAIN PASSES AND CONTINUE THROUGH SATURDAY MORNING. A WIND
ADVISORY HAS BEEN ISSUED FOR THE MOUNTAINS AND THE INLAND EMPIRE
THROUGH 4 PM SATURDAY.

THE STRONGEST SANTA ANA WINDS WILL ARRIVE LATE SATURDAY AFTERNOON
AND CONTINUE THROUGH SUNDAY WHEN THE UPPER LEVEL WIND SUPPORT AND
OFFSHORE PRESSURE GRADIENTS REACH THEIR PEAK. WINDS FROM 20 TO
40 MPH WITH GUSTS IN EXCESS OF 65 MPH POSSIBLE SATURDAY NIGHT AND
SUNDAY. A HIGH WIND WATCH HAS BEEN ISSUED FOR THE MOUNTAINS AND
THE VALLEYS FROM 4 PM SATURDAY THROUGH 6 PM SUNDAY.

CAZ048-055>058-021600-
/O.CON.KSGX.WI.Y.0031.061202T0800Z-061203T0000Z/
/O.CON.KSGX.HW.A.0005.061203T0000Z-061204T0200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-
1158 PM PST FRI DEC 1 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SATURDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SUNDAY AFTERNOON...

A WIND ADVISORY IS IN EFFECT UNTIL 4 PM PST SATURDAY. A HIGH WIND
WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
AFTERNOON.

LOCALLY GUSTY WINDS WILL OCCUR THE REST OF THIS NIGHT AND
TODAY...BUT EVEN STRONGER WINDS ARE EXPECTED SATURDAY EVENING
THROUGH SUNDAY AFTERNOON...AND A HIGH WIND WATCH HAS BEEN ISSUED
FOR THIS TIME PERIOD. POTENTIALLY DAMAGING SANTA ANA WINDS FROM
25 TO 45 MPH WITH GUSTS IN EXCESS OF 65 MPH ARE POSSIBLE IN AND
BELOW THE MOUNTAIN PASSES. THE STRONG WINDS WILL MAKE TRAVEL
DIFFICULT THROUGH THE MOUNTAINS THIS WEEKEND...ESPECIALLY FOR HIGH
PROFILE VEHICLES. IN ADDITION...VISIBILITIES WILL BE REDUCED IN
BLOWING DUST AND SAND AT TIMES.

$$

CAZ042-021600-
/O.EXA.KSGX.HW.A.0005.061203T0000Z-061204T0200Z/
ORANGE COUNTY COASTAL AREAS-
1158 PM PST FRI DEC 1 2006

...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
AFTERNOON. 

STRONG SANTA WINDS ARE EXPECTED SATURDAY EVENING THROUGH SUNDAY
AFTERNOON. POTENTIALLY DAMAGING SANTA ANA WINDS FROM 20 TO 40 MPH
WITH GUSTS IN EXCESS OF 65 MPH ARE EXPECTED IN AND BELOW THE
MOUNTAIN PASSES AND FOOTHILLS. THE STRONG WINDS WILL MAKE TRAVEL
DIFFICULT THIS WEEKEND... ESPECIALLY FOR HIGH PROFILE VEHICLES. IN
ADDITION...VISIBILITIES WILL BE REDUCED IN BLOWING DUST AND SAND
AT TIMES.


$$

CAZ050-021600-
/O.CON.KSGX.HW.A.0005.061203T0000Z-061204T0200Z/
SAN DIEGO COUNTY VALLEYS-
1158 PM PST FRI DEC 1 2006

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SUNDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SUNDAY AFTERNOON. 

STRONG SANTA WINDS ARE EXPECTED SATURDAY EVENING THROUGH SUNDAY
AFTERNOON. POTENTIALLY DAMAGING SANTA ANA WINDS FROM 20 TO 40 MPH
WITH GUSTS IN EXCESS OF 65 MPH ARE EXPECTED IN AND BELOW THE
MOUNTAIN PASSES AND FOOTHILLS. THE STRONG WINDS WILL MAKE TRAVEL
DIFFICULT THIS WEEKEND...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN
ADDITION...VISIBILITIES WILL BE REDUCED IN BLOWING DUST AND SAND
AT TIMES.


$$

MAXWELL
000 
WWUS76 KSGX 021705
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
905 AM PST SAT DEC 2 2006

...STRONG GUSTY OFFSHORE WINDS WILL DEVELOP AGAIN THROUGH TONIGHT
AND SUNDAY MORNING ACROSS SOUTHERN CALIFORNIA...

.HIGH PRESSURE REBUILDING OVER THE GREAT BASIN WILL BRING ANOTHER
ROUND OF STRONG AND GUSTY SANTA ANA WINDS THROUGH SUNDAY. THE
STRONGEST WINDS WILL DEVELOP LATER THIS EVENING AND CONTINUE INTO 
SUNDAY AFTERNOON...THEN DECREASE BY LATE IN THE DAY. GUSTY EAST
WINDS WILL PERSIST IN SOME AREAS FOR SUNDAY NIGHT AND MONDAY BUT
NOT AS STRONG.

A HIGH WIND WARNING HAS BEEN ISSUED FOR THE MOUNTAINS AND THE
INLAND EMPIRE FROM 4 PM THIS AFTERNOON THROUGH 4 PM SUNDAY.
NORTHEAST TO EAST WINDS 20 TO 40 MPH WITH GUSTS NEAR 65 MPH WILL
AFFECT THE WIND PRONE AREAS NEAR AND BELOW THE PASSES AND CANYONS
DURING THIS PERIOD. ELSEWHERE...A WIND ADVISORY IS POSTED FOR THE
ORANGE COUNTY COASTAL AREAS AND SAN DIEGO COUNTY VALLEYS THROUGH 
4 PM SUNDAY.

CAZ048-055>058-030000-
/O.UPG.KSGX.HW.A.0005.061203T0000Z-061204T0200Z/
/O.NEW.KSGX.HW.W.0008.061203T0000Z-061204T0000Z/
/O.CON.KSGX.WI.Y.0031.000000T0000Z-061203T0000Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-
905 AM PST SAT DEC 2 2006

...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM
PST SUNDAY...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST
SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A WIND
ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

LOCALLY GUSTY NORTHEAST TO EAST WINDS WILL OCCUR TODAY...AND THEN 
STRONGER WINDS WILL DEVELOP LATER THIS EVENING AND CONTINUE THROUGH
SUNDAY AFTERNOON. PEAK WINDS IN AND BELOW THE MOUNTAIN PASSES AND
CANYONS WILL REACH 20 TO 40 MPH WITH GUSTS NEAR 65 MPH.

THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT THROUGH THE MOUNTAINS...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. VISIBILITIES
WILL BE LOCALLY REDUCED IN BLOWING DUST AND SAND AT TIMES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ042-050-030115-
/O.UPG.KSGX.HW.A.0005.061203T0000Z-061204T0200Z/
/O.EXB.KSGX.WI.Y.0031.000000T0000Z-061204T0000Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS-
905 AM PST SAT DEC 2 2006

...WIND ADVISORY IN EFFECT UNTIL 4 PM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST SUNDAY. THE HIGH
WIND WATCH IS NO LONGER IN EFFECT. 

GUSTY NORTHEAST TO EAST WINDS WILL BEGIN TO DEVELOP TODAY...AND 
THEN STRONGER WINDS ARE EXPECTED LATER THIS EVENING THROUGH SUNDAY
AFTERNOON. IN THE WIND PRONE AREAS ESPECIALLY BELOW THE MOUNTAIN
PASSES AND CANYONS...WINDS OF 20 TO 35 MPH ARE EXPECTED WITH
LOCAL GUSTS TO NEAR 50 MPH. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. VISIBILITIES MAY BE
LOCALLY REDUCED IN BLOWING DUST AT TIMES.

$$

LAVIS
000 
WWUS76 KSGX 030020
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
420 PM PST SAT DEC 2 2006

...STRONG SANTA ANA WINDS ACROSS SOUTHERN CALIFORNIA TONIGHT AND 
SUNDAY...

.A HUGE DOME OF HIGH PRESSURE BUILDING OVER THE GREAT BASIN WILL
BRING ANOTHER ROUND OF STRONG AND GUSTY SANTA ANA WINDS TONIGHT
AND SUNDAY. THE NORTHEAST WINDS WILL PERSIST IN SOME AREAS SUNDAY
NIGHT AND MONDAY BUT WONT BE QUITE AS STRONG.

A HIGH WIND WARNING IS IN EFFECT MOUNTAINS AND THE INLAND EMPIRE
FROM THROUGH 4 PM SUNDAY. DAMAGING NORTHEAST WINDS FROM 20 TO 40
MPH WITH GUSTS IN EXCESS OF 65 MPH IN WIND PRONE PASSES AND
CANYONS ARE LIKELY. 

A WIND ADVISORY IS POSTED FOR THE ORANGE COUNTY COASTAL AREAS AND
SAN DIEGO COUNTY VALLEYS THROUGH 4 PM SUNDAY.

CAZ048-055>058-030800-
/O.EXP.KSGX.WI.Y.0031.000000T0000Z-061203T0000Z/
/O.CON.KSGX.HW.W.0008.000000T0000Z-061204T0000Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-
420 PM PST SAT DEC 2 2006

...WIND ADVISORY HAS EXPIRED...
...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY.

STRONG DAMAGING NORTHEAST WINDS ARE LIKELY TONIGHT AND SUNDAY. PEAK
WINDS IN AND BELOW THE MOUNTAIN PASSES AND CANYONS WILL REACH 25 TO
45 MPH WITH GUSTS IN EXCESS OF 65 MPH.

THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT THROUGH THE
MOUNTAINS... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. VISIBILITIES WILL BE LOCALLY REDUCED IN BLOWING DUST AND
SAND AT TIMES.

$$

CAZ042-050-030800-
/O.CON.KSGX.WI.Y.0031.000000T0000Z-061204T0000Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS-
420 PM PST SAT DEC 2 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY. 

STRONG NORTHEAST WINDS WILL CONTINUE TONIGHT AND SUNDAY. IN THE
WIND PRONE AREAS ESPECIALLY BELOW THE MOUNTAIN PASSES AND
CANYONS...WINDS OF 20 TO 35 MPH ARE EXPECTED WITH LOCAL GUSTS TO
50 MPH.

THE STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. VISIBILITIES MAY BE LOCALLY
REDUCED IN BLOWING DUST AT TIMES.

$$

MOEDE
000 
WWUS76 KSGX 030805
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1205 AM PST SUN DEC 3 2006

...STRONG SANTA ANA WINDS ACROSS SOUTHERN CALIFORNIA WILL CONTINUE TODAY...

.A HUGE DOME OF HIGH PRESSURE BUILDING OVER THE GREAT BASIN WILL
BRING ANOTHER ROUND OF STRONG...GUSTY SANTA ANA WINDS TODAY. THE
NORTHEAST WINDS WILL PERSIST IN SOME AREAS TONIGHT AND
MONDAY...THOUGH NOT QUITE AS STRONG.

A HIGH WIND WARNING IS IN EFFECT FOR THE MOUNTAINS AND THE INLAND
EMPIRE THROUGH 4 PM TODAY. DAMAGING NORTHEAST WINDS FROM 20 TO 40
MPH WITH GUSTS IN EXCESS OF 65 MPH IN WIND PRONE PASSES AND
CANYONS ARE LIKELY.

A WIND ADVISORY REMAINS IN EFFECT FOR THE ORANGE COUNTY COASTAL
AREAS AND SAN DIEGO COUNTY VALLEYS THROUGH 4 PM TODAY.

CAZ048-055>058-031615-
/O.CON.KSGX.HW.W.0008.000000T0000Z-061204T0000Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-
1205 AM PST SUN DEC 3 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

STRONG DAMAGING NORTHEAST WINDS WILL CONTINUE TODAY. PEAK WINDS
IN AND BELOW THE MOUNTAIN PASSES AND CANYONS WILL REACH 20 TO 40
MPH WITH GUSTS IN EXCESS OF 65 MPH.

THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT THROUGH THE
MOUNTAINS...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. VISIBILITIES WILL BE LOCALLY REDUCED IN BLOWING DUST AND
SAND AT TIMES.

$$

CAZ042-050-031615-
/O.CON.KSGX.WI.Y.0031.000000T0000Z-061204T0000Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS-
1205 AM PST SUN DEC 3 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

STRONG NORTHEAST WINDS WILL CONTINUE TODAY. IN THE WIND PRONE
AREAS BELOW THE MOUNTAIN PASSES AND CANYONS...WINDS OF 20 TO 35
MPH ARE EXPECTED WITH LOCAL GUSTS TO 50 MPH.

THE STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. VISIBILITIES MAY BE LOCALLY
REDUCED IN BLOWING DUST AT TIMES.

$$

MAXWELL
000 
WWUS76 KSGX 031649
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
849 AM PST SUN DEC 3 2006

...STRONG GUSTY SANTA ANA WINDS ACROSS SOUTHERN CALIFORNIA TODAY...

.ANOTHER ROUND OF STRONG AND GUSTY SANTA ANA WINDS WAS IN PROGRESS
THIS MORNING. THE STRONGEST AND MOST WIDESPREAD WINDS WILL OCCUR 
THIS MORNING AND EARLY THIS AFTERNOON...WITH AREAS OF NORTHEAST TO
EAST WINDS 20 TO 40 MPH AND GUSTS IN EXCESS OF 65 MPH IN AND NEAR
THE WIND PRONE PASSES AND CANYONS. 

A HIGH WIND WARNING REMAINS IN EFFECT FOR THE MOUNTAINS AND THE
INLAND EMPIRE THROUGH 4 PM TODAY...AND A WIND ADVISORY REMAINS IN
EFFECT FOR THE ORANGE COUNTY COASTAL AREAS AND SAN DIEGO COUNTY
VALLEYS THROUGH 4 PM TODAY.

THE GUSTY NORTHEAST TO EAST WINDS WILL PERSIST IN SOME AREAS
TONIGHT AND MONDAY...THOUGH NOT AS STRONG.

CAZ048-055>058-040000-
/O.CON.KSGX.HW.W.0008.000000T0000Z-061204T0000Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-
849 AM PST SUN DEC 3 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

STRONG NORTHEAST TO EAST WINDS WILL CONTINUE TODAY. PEAK WINDS IN
AND BELOW THE MOUNTAIN PASSES AND CANYONS WILL REACH 20 TO 40 MPH
WITH GUSTS IN EXCESS OF 65 MPH. THE STRONGEST WINDS WILL OCCUR
THIS MORNING AND EARLY THIS AFTERNOON...THEN WINDS WILL DECREASE 
LATER TODAY. GUSTY WINDS WILL PERSIST IN SOME AREAS TONIGHT AND
MONDAY BUT NOT AS STRONG. 

THE STRONG WINDS TODAY WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR
MOTORISTS WITH HIGH PROFILE VEHICLES. VISIBILITIES WILL BE LOCALLY
REDUCED IN BLOWING DUST AND SAND AT TIMES. WATCH FOR BROKEN TREE
LIMBS AND DOWNED POWER LINES.

$$

CAZ042-050-040000-
/O.CON.KSGX.WI.Y.0031.000000T0000Z-061204T0000Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS-
849 AM PST SUN DEC 3 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

STRONG GUSTY NORTHEAST TO EAST WINDS WILL CONTINUE TODAY. IN THE
WIND PRONE AREAS BELOW THE MOUNTAIN PASSES AND CANYONS...WINDS OF
20 TO 35 MPH ARE EXPECTED WITH LOCAL GUSTS TO 50 MPH.

THE STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
MOTORISTS WITH HIGH PROFILE VEHICLES. USE EXTRA CAUTION.
VISIBILITIES MAY BE LOCALLY REDUCED IN BLOWING DUST AT TIMES.

$$

LAVIS
000 
WWUS76 KSGX 040008
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
408 PM PST SUN DEC 3 2006

...SANTA ANA WINDS WILL CONTINUE INTO MONDAY...

.GUSTY EAST WINDS WILL CONTINUE IN THE MOUNTAINS PASSES TONIGHT
AND MONDAY...AND A WIND ADVISORY HAS BEEN ISSUED FOR THE MOUNTAINS
AND THE INLAND EMPIRE THROUGH 2 PM MONDAY. HOWEVER...THE WINDS
WONT BE AS STRONG AS THEY WERE EARLIER TODAY.

CAZ048-055>058-040800-
/O.EXP.KSGX.HW.W.0008.000000T0000Z-061204T0000Z/
/O.NEW.KSGX.WI.Y.0032.061204T0008Z-061204T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-
408 PM PST SUN DEC 3 2006

...HIGH WIND WARNING HAS EXPIRED...
...WIND ADVISORY IN EFFECT UNTIL 2 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PST MONDAY. THE HIGH
WIND WARNING IS NO LONGER IN EFFECT. 

EAST WINDS WILL CONTINUE TONIGHT THROUGH EARLY MONDAY AFTERNOON.
SUSTAINED WINDS FROM 15 TO 30 MPH ARE LIKELY IN AND BELOW THE
MOUNTAIN PASSES AND CANYONS...GUSTING AT TIMES TO 45 MPH. THE
STRONGEST WINDS WILL OCCUR LATE TONIGHT AND MONDAY MORNING...THEN
SUBSIDE MONDAY AFTERNOON.

THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR MOTORISTS WITH
HIGH PROFILE VEHICLES. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ042-050-040115-
/O.EXP.KSGX.WI.Y.0031.000000T0000Z-061204T0000Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS-
408 PM PST SUN DEC 3 2006

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY FOR COASTAL ORANGE COUNTY AND THE SAN DIEGO
VALLEYS IS NO LONGER IN EFFECT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Dec 1, 9:30 AM PST, 4 hours 19 minutes earlier.

Area forecast discussion, Dec 1, 9:30 AM PST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 AM PST FRI DEC 1 2006

.SYNOPSIS...HIGH PRESSURE AND WEAK OFFSHORE FLOW WILL BRING
SUNNY...WARMER WEATHER TODAY. SANTA ANA WINDS WILL INCREASE ONCE
AGAIN ON SATURDAY AND SUNDAY AS HIGH PRESSURE REBUILDS OVER THE
GREAT BASIN. THE WARM...DRY WEATHER WILL CONTINUE MONDAY AND
TUESDAY. ON WEDNESDAY...AN UPPER LEVEL TROUGH WILL BRING COOLING FOR
LATER NEXT WEEK.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES.

AIRMASS REMAINS VERY DRY WITH DEWPOINTS IN THE SINGLE DIGITS AND
TEENS MOST AREAS. AFTER A COLD START TO THE DAY...TEMPS WILL REBOUND
QUICKLY WITH LIGHT WINDS AND CLEAR SKIES.

WATER VAPOR IMAGERY SHOWS A SHORTWAVE TROUGH OVER THE PACIFIC NW
DIGGING SOUTH TOWARD THE GREAT BASIN TODAY. THE NAM AND GFS PICK UP
ON THE FEATURE AND SWING THE TROUGH AXIS ACROSS SOCAL BTWN 06-09Z
SATURDAY. COLD AIR ADVECTION BEHIND THE TROUGH INCREASES THE THERMAL
GRADIENT. OFFSHORE PRESSURE GRADIENTS INCREASE AS A 1040 MB HIGH
BUILDS OVER NEVADA. AND NE WINDS ALOFT INCREASE OVER SOCAL LATE
FRIDAY NIGHT AND SATURDAY. THIS MEANS THAT WE WILL SEE ANOTHER ROUND
OF SANTA ANA WINDS OVER THE WEEKEND. STRONGEST WINDS ARE EXPECTED
SATURDAY AFTERNOON THROUGH SUNDAY WHEN THE UPPER SUPPORT AND SURFACE
OFFSHORE PRESSURE GRADIENTS PEAK. THE 12Z NAM IS A LITTLE STRONGER
THAN THE PREVIOUS RUN...AND WIND ADVISORIES OR HIGH WIND WATCHES
WILL LIKELY BE NEEDED FOR THIS EVENT IN THE AFTERNOON FORECAST
PACKAGE.

THE WIND EVENT TAPERS OFF MONDAY AND TUESDAY BUT SURFACE HIGH
PRESSURE OVER THE GREAT BASIN WILL CONTINUE OUR STRING OF CLOUDLESS
DAY AND LOW HUMIDITIES. THE RED FLAG WARNING WILL LIKELY BE EXTENDED
INTO EARLY NEXT WEEK. THE RIDGE FINALLY BREAKS DOWN IN THE WED/THU
TIME FRAME AHEAD OF AN APPROACHING PACIFIC TROUGH...BRINGING OUR
FIRST REAL CHANCE AT HIGHER HUMIDITIES AND MARINE LAYER RECOVERY
LATER NEXT WEEK.

&&

.AVIATION...
WEAK OFFSHORE FLOW WILL CONTINUE TODAY AND TONIGHT WITH CLEAR SKIES
AND VFR CONDITIONS. GUSTY NORTHEAST WINDS WILL REDEVELOP EARLY
SATURDAY MORNING LEADING TO SOME LLWS AND TURBULENCE ISSUES...MAINLY
IN COASTAL FOOTHILLS AND INLAND VALLEYS. OFFSHORE FLOW AND NORTHEAST
WINDS WILL INCREASE THROUGH SUNDAY MORNING.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

RED FLAG WARNING FOR THE MOUNTAINS...INLAND VALLEYS AND ORANGE
COUNTY COASTAL AREAS THROUGH SUNDAY. MAY BE EXTENDED INTO MONDAY
LATER TODAY. SEE LAXRFWSGX.

&&

PUBLIC/FIRE WEATHER...MOEDE
AVIATION/MARINE...SCV
Hazardous weather outlook, Dec 1, 9:45 AM PST, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
945 AM PST FRI DEC 1 2006

CAZ042-048-050-055-056-057-058-060-061-062-012300-
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
945 AM PST FRI DEC 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN
CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT.

LOW HUMIDITIES BELOW 15 PERCENT WILL CONTINUE THROUGH THE WEEKEND.
SANTA ANA WINDS WILL INCREASE LATER TONIGHT IN THE MOUNTAINS AND
THROUGH THE PASSES. A RED FLAG WARNING IS IN EFFECT FOR THE
MOUNTAINS...INLAND VALLEYS AND ORANGE COUNTY THROUGH SUNDAY. SEE
LAXRFWSGX FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN... SATURDAY THROUGH FRIDAY.

LOW HUMIDITY AND GUSTY SANTA ANA WINDS WILL CONTINUE CRITICAL FIRE
WEATHER CONDITIONS INTO SUNDAY. A RED FLAG WARNING IS IN EFFECT FOR
THE MOUNTAINS...INLAND VALLEYS AND ORANGE COUNTY THROUGH SUNDAY. SEE
LAXRFWSGX FOR MORE DETAILS.

MOEDE

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 1:49 PM PSTHigh Wind WatchSGXOrange, Riverside, San Bernardino, San Diego19 hr

Nearby

Wind Advisories in California, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.